UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

A new class of rational multistep methods for the numerical solution of first order initial value problems


Teh, Yuan Ying and Yaacob, Nazeeruddin and Alias, Norma (2011) A new class of rational multistep methods for the numerical solution of first order initial value problems. Matematika, 27 (1). pp. 59-78. ISSN 0127-8274

[img] PDF
Restricted to Registered users only

Download (174kB)

Abstract

In this paper, we have developed a new class of 2-step rational multistep methods (RMMs) in second to fifth order of accuracy.We have presented the developments of these RMMs, as well as the local truncation error and stability analysis for each RMM that we have developed.Numerical experiments have shown that all RMMs presented in this paper are suitable to solve initial value problem of various dimensions and also stiff problems.

Item Type: Article
Uncontrolled Keywords: Rational functions; rational multistep methods; initial value problems; problems whose solutions posses singularities; stiff problems.
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Dr. Yuan Ying Teh
Date Deposited: 22 May 2013 06:55
Last Modified: 22 May 2013 06:55
URI: http://repo.uum.edu.my/id/eprint/7675

Actions (login required)

View Item View Item